# SDR YENA20100124012

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000017
- Aircraft time: 11,211 hours, 6,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,211 hours, 6,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12K C CHECK AT EMBRAER AIRCRAFT MAINTENANCE SERVICES BNA FOUND FLOORBEAM CORROSION AT TWO LOCATIONS.  FWD GALLEY AREA ON LT FLOORBEAM FROM FRAME 13 TO FRAME 19 HAS 7 AREAS OF CORROSION AND RT FLOORBEAM FROM FRAME 14 TO FRAME 17 HAS 9 AREAS OF CORROSION CLASSIFIED AS LEVEL 1 FIRST FINDING, REMOVED AND REPLACED FLOORBEAMS IAW SRM 51-40-02, 51-21-00, 51-41-01.  REF EAMS N/R'S 2541 AND 2542 WO H1302.
